Title: Buitenlandse ondernemingen in Belgie
Authors: Vanden Houte, P ×
Veugelers, Reinhilde #
Issue Date: 1989
Series Title: Tijdschrift voor Economie en Management vol:34 issue:1 pages:9-34
ISSN: 0772-7674
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Department of Managerial Economics, Strategy and Innovation (MSI), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
TEM1989-1_9-34.pdf Submitted 345KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.